“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 8293
School of Mathematics
  Title:   Asymptotic primes of Ratliff-Rush closure of ideals with respect to modules
  Author(s):  R. Naghipour (Joint with J. Amjadi)
  Status:   Published
  Journal: Comm. Algebra
  Vol.:  36
  Year:  2008
  Pages:   1942-1953
  Supported by:  IPM
  Abstract:
Let R be a commutative Noetherian ring, M a non-zero finitely generated R-module and I an ideal of R. The purpose of this paper is to develop the concept of Ratliff-Rush closure ~I(M) of I with respect to M. It is shown that the sequence AssRR/~In(m), n−1,2,..., of associated prime ideals is increasingly an eventually stabilizes. This result extends Mirbagheri-Ratliff's main result in [10]. Furthermore, if R is local, then the operation I~I(M) is a c*-operation on the set of ideals I of R, each ideal I has a minimal Ratliff-Rush reduction J with respect to M, and if K is an ideal between J and I, then every minimal generating set for J extends to a minimal generating set of K.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right